# SDR ASOA201808257155

- Difficulty date: August 25, 2018
- Submitted: August 26, 2018
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 45,006 hours, 34,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20134A
- Part serial: 99549
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS IN FOR AN A-CHECK WHEN INSPECTION FOUND THE EXIT ROW EMERGENCY LIGHT PROXIMITY LIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE #3 LIGHT BATTERY IAW EMB 145 AMM 33-50-04. OPS CHECK GOOD AND WAS RELEASED.
